# SDR C2XA01IA349

- Difficulty date: August 27, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120ER
- Aircraft serial: 120128
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12004367002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, STRINGER 10 OF THE RIGHT WING WAS FOUND TO BE CRACKED AFT OF ACCESS PANEL 622EB.  MAINTENANCE PERFORMED A SPLICE REPAIR OF THE AFFECTED STRINGER IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE EC5710-01010, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
